# SDR SIMA20141017007

- Difficulty date: October 17, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN BETWEEN FRAME 13 & 14, STRINGER 21R & 19R IS CORRODED.  PERFORMED REPAIR IAW ERS-EM-53MR-829.
